MAUDE Adverse Event Report: AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

AEQUALIS REVERSED II BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 29MM LG 40MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that a patient had an acromial fracture (scapular spine stress fracture) not present pre-op, 1 year after primary surgery.Patient id: (b)(6).".

Brand Name
AEQUALIS REVERSED II BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
MDR Report Key9882234
Report Number3000931034-2020-00039
Device Sequence Number2750170
Product Code KWS
UDI-Device Identifier03700386952753
UDI-Public03700386952753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132285
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDIAM 29MM LG 40MM
Device Catalogue NumberDWE840
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight97